# SDR UALA2010102003877

- Difficulty date: October 20, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 66,399 hours, 24,872 cycles
- Engine: Pwa PW2037
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG FUEL FILTER EICAS, RTFL.  REPLACED FUEL FILTER AND INSP. NO FAULTS NOTED. REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH. RAN ENG. STATUS AND LIGHT GONE AFTER ENG RUN, LEAKED CHECKED DURING RUN. NO FAULTS NOTED.
